# SDR IXXA9800007

- Difficulty date: October 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N728PL
- Make and model: Doug DC-8-62
- Aircraft serial: 45918
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Plating
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE D-CHECK INSPECTION, CORROSION WAS FOUND ON THE LEFT HAND WING UPPER EXTERNAL PLATING BETWEEN STATIONS XRS 693 AND XFS 772.5 BETWEEN STRINGERS 2 AND 6.  REPAIR ACCOMPLISHES CORROSION REMOVAL OF AFFECTED AREAS, FABRICATION AND INSTALLATION OF INTERNAL FILLERS  AND AN EXTERNAL REPAIR DOUBLER IN ACCORDANCE WITH FAA DER APPROVED DRAWING C88-R17 AND ENGINEERING ORDER 57-DC8-762.
